# SDR 0004066612

- Difficulty date: October 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Aircraft time: 102,286 hours, 21,475 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CONFIGURATION HORN SOUNDED INTERMITTENTLY AND THE AIRCRAFT LOST PRESSURE.  THE OXYGEN MASKS DEPLOYED WITH NO AUTO PRESSURIZATION FAILURE INDICATION.  CABIN PRESSURE MANUALLY RESTORED AND THE AIRCRAFT DUMPED FUEL AND RETURNED TO NRT LANDING WITHOUT INCIDENT.  REPLACED THE PNEUMATIC OXYGEN FLOW CONTROL UNIT, CABIN PRESSURE CONTROL PANEL, AUTO PRESSURE CONTROLLER, PRESSURE ALTITUDE WARNING SWITCH, AND AIR/GROUND RELAY.  OPERATIONAL CHECK GOOD.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
